# SDR SWAA2019031230499

- Difficulty date: March 6, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 56,260 hours, 27,865 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR SUPPORT TRACK VERTICAL FLANGE CRACKED AT BS 727E, RBL 13.84.  R&R TIE DOWN TRACK IAW SRM AND DWG.
